EconPapers    
Economics at your fingertips  
 

Beliefs and Pareto Efficient Sets: A Remark

Thibault Gajdos () and Jean-Marc Tallon ()

Journal of Economic Theory, 2002, vol. 106, issue 2, 467-471

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(01)92899-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Beliefs and Pareto Efficient Sets: A Remark (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:106:y:2002:i:2:p:467-471

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-17
Handle: RePEc:eee:jetheo:v:106:y:2002:i:2:p:467-471